MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SIELLO JT 53; LEAD

BIOTRONIK SE & CO. KG SIELLO JT 53; LEAD
Model Number 362704
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.101 months, it was observed that there was a loss of capture on the atrial lead.The leads were capped.
 
Additional Manufacturer Narrative
As of today, the medical devices are not available for analysis, therefore the devices themselves could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the devices as well as on the provided data.The manufacturing process for these devices was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The analysis of the provided iegm episodes revealed artifacts on the rv channel, which led to the reported oversensing as well as inappropriate shock delivery and icd charging cycle.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
SIELLO JT 53
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10457629
Report Number1028232-2020-03627
Device Sequence Number4016195
Product Code NVN
UDI-Device Identifier04035479106249
UDI-Public04035479106249
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2014
Device Model Number362704
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;